# SDR R61A20090064

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 5,001 hours, 4,043 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401903
- Part serial: 07078396
- Condition: Inoperative
- Location: Mau
- Part time: 4,994 hours, 4,039 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN AVNX MAU3 FAIL IN FLIGHT, DECLARED AN EMERGENCY AND LANDED AT PNS WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY 1 IN MAU 3, PER EMB AMM AND PERFORMED OPS CHECKS.  A/C WAS THEN RETURNED TO SERVICE.
